Division fields of abelian varieties with complex multiplication
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), p. 75-94
@incollection{MSMF_1980_2_2__75_0,
     author = {Ribet, K. A.},
     title = {Division fields of abelian varieties with complex multiplication},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     pages = {75-94},
     zbl = {0452.14009},
     mrnumber = {83e:14029a},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1980_2_2__75_0}
}
Ribet, K. A. Division fields of abelian varieties with complex multiplication, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 75-94. doi : 10.24033/msmf.284. http://www.numdam.org/item/MSMF_1980_2_2__75_0/

[1] Deligne, P., Cycles de Hodge absolus et périodes des intégrales des variétés abéliennes, rédigé par J. L. Brylinski. This volume. | Numdam | Zbl 0453.14020

[2] Greenberg, R., On the Jacobian variety of some algebraic curves. Preprint, 1978. | MR 607375

[3] Koblitz, N. and Rohrlich, N., Simple factors in the Jacobian of a Fermat curve. Canadian J. Math. 30, 1183-1205 (1978). | MR 511556 | MR 80d:14022 | Zbl 0399.14023

[4] Kubota, T., On the field extension by complex multiplication. Trans. AMS 118, n° 6, 113-122 (1965). | MR 190144 | MR 32 #7558 | Zbl 0146.27902

[5] Lang, S., Algebraic groups over finite fields. Am. J. Math 78, 555-563 (1956). | MR 86367 | MR 19,174a | Zbl 0073.37901

[6] Masser, D. W., On quasi-periods of abelian functions with complex multiplication. This volume. | Numdam | Zbl 0444.10027

[7] Ono, T., Arithmetic of algebraic tori. Ann. of Math. 74, 101-139 (1961). | MR 124326 | MR 23 #A1640 | Zbl 0119.27801

[8] Ono, T., On the Tamagawa number of algebraic tori. Ann. of Math. 78, 47-73 (1963). | MR 156851 | MR 28 #94 | Zbl 0122.39101

[9] Pohlmann, H., Algebraic cycles on abelian varieties of complex multiplication type. Ann. of Math. 88, 161-180 (1968). | MR 228500 | MR 37 #4080 | Zbl 0201.23201

[10] Ribet, K.A., Kummer theory on extensions of abelian varieties by tori. Duke Math. J. 46, 745-761 (1979). | MR 81g:14019 | Zbl 0428.14018

[11] Serre, J. P., Groupes Algébriques et Corps de Classes. Hermann, Paris, 1959. | MR 21 #1973 | Zbl 0097.35604

[12] Serre, J. P., Corps Locaux. Deuxième édition revue et corrigée. Hermann, Paris, 1968. | MR 50 #7096 | Zbl 0137.02601

[13] Serre, J. P., Letter to D. Masser, November, 1975.

[14] Serre, J.P., Représentations l-adiques. In Algebraic Number Theory (Int. Symp., Kyoto, 1976), Japan Society for the Promotion of Science, Tokyo, 1977. | Zbl 0406.14015

[15] Serre, J.P. and Tate, J., Good reduction of abelian varieties. Ann. of Math. 88, 492-517 (1968). | MR 38 #4488 | Zbl 0172.46101

[16] Shimura, G., Arithmetic quotients of bounded symmetric domains. Ann. of Math. 91, 144-222 (1970). | MR 41 #1686 | Zbl 0237.14009

[17] Shimura, G. and Taniyama, Y., Complex Multiplication of Abelian Varieties and its Applications to Number Theory. Publ. Math. Soc. Japan n° 6, Tokyo, 1961. | MR 23 #A2419 | Zbl 0112.03502

[18] Weil, A., On a certain type of characters of the idèle-class group of an algebraic number-field. Proc. International Symp. on Algebraic Number Theory, Tokyo-Nikko, 1-7 (1955) = Collected Papers [1955c]. | MR 18,720e | Zbl 0073.26303